# SDR Y2PA200600019

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 82,560 hours, 72,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-320
- Part time: 82,560 hours, 72,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION PER CPCP WORK CARD 46.53305 FOUND RIGHT HAND CENTER SEAT TRACK STA 200-320, RIGHT HAND OUTBOARD SEAT TRACK STA 200-210, LEFT HAND CENTER SEAT TRACK STA 200-323 AND LEFT HAND OUTBOARD SEAT TRACK STA 237-272 CORRODED.  REPAIR PENDING.
